Journal of Mathematical Sciences

, Volume 161, Issue 6, pp 803–810 | Cite as

Necessary and sufficient conditions for local Pareto optimality on time scales

  • A. B. Malinowska
  • D. F. M. Torres


We study a multiobjective variational problem on time scales. For this problem, necessary and sufficient conditions for weak local Pareto optimality are given. We also prove a necessary optimality condition for the isoperimetric problem with multiple constraints on time scales.


Multiobjective Optimization Pareto Optimal Solution Pareto Optimality Jump Operator Multiple Constraint 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    C. D. Ahlbrandt, M. Bohner, and J. Ridenhour, “Hamiltonian systems on time scales,” J. Math. Anal. Appl., 250, No. 2, 561–578 (2000).MATHCrossRefMathSciNetGoogle Scholar
  2. 2.
    B. Aulbach and S. Hilger, “Linear dynamic processes with inhomogeneous time scale,” In: Nonlinear Dynamics and Quantum Dynamical Systems, Akademie Verlag, Berlin (1990), pp. 9–20.Google Scholar
  3. 3.
    Z. Bartosiewicz and D. F. M. Torres, “Noether’s theorem on time scales,” J. Math. Anal. Appl., 342, No. 2, 1220–1226 (2008).MATHCrossRefMathSciNetGoogle Scholar
  4. 4.
    M. Bohner, “Calculus of variations on time scales,” Dynam. Systems Appl., 13, Nos. 3–4, 339–349 (2004).MATHMathSciNetGoogle Scholar
  5. 5.
    M. Bohner and A. Peterson, Dynamic Equations on Time Scales, Birkhäuser, Boston (2001).MATHGoogle Scholar
  6. 6.
    Y. Censor, “Pareto optimality in multiobjective problems,” Appl. Math. Optim., 4, No. 1, 41–59 (1977/78).CrossRefMathSciNetGoogle Scholar
  7. 7.
    R. A. C. Ferreira and D. F. M. Torres, “Higher-order calculus of variations on time scales,” In: Proc. Workshop on Mathematical Control Theory and Finance, Lisbon, April 10–14, 2007, Lisbon (1007), pp. 150–158; arXiv:0706.3141.Google Scholar
  8. 8.
    D. T. Luc and S. Schaible, “Efficiency and generalized concavity,” J. Optim. Theory Appl., 94, No. 1, 147–153 (1997).MATHCrossRefMathSciNetGoogle Scholar
  9. 9.
    K. Miettinen, Nonlinear Multiobjective Optimization, Kluwer Academic Publ., Boston (1999).MATHGoogle Scholar
  10. 10.
    J. L. Troutman, Variational Calculus and Optimal Control, Springer-Verlag, New York (1996).MATHGoogle Scholar

Copyright information

© Springer Science+Business Media, Inc. 2009

Authors and Affiliations

  1. 1.Faculty of Computer ScienceBiałystok Technical UniversityBiałystokPoland
  2. 2.Departamento de MatemáticaUniversidade de AveiroAveiroPortugal

Personalised recommendations